Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
172 Doctors are Online

Frequent urination, bleeding in urine. Prescribed veltam, dariten. Safe to take niftran medication?

Dear Sir, I visited a urologist for frequent urination and blood discharge in urine . i was given veltam 0.4,mikacin 1g injection for 6 days and dariten 7.5 . after 3 days of medicine my urination frequency reduced . i had the urge to urinate but urine passed once in a few time that too in very less quantity. i consulted my doctor and he asked me to stop taking dariten 7.5. now i have some relief. now my doctor has asked me to take niftran 100 twice daily for 10 days after completing the mikacin course. Is it ok Sir? Kindly advise
Asked On : Tue, 2 Oct 2012
Answers:  1 Views:  98
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Nephrologist 's  Response
Thanks for your query.
It is ok to use niftran as it is a commonly used drug to treat UTI. In some patients I even prescribe it for 3-6 months to prevent recurrent UTI.
I would advice you to stay off dariten when you have active UTI.
Hope this helps
Good luck.
Answered: Sun, 1 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor